MAUDE Adverse Event Report: CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180237
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak on the inside of the cassette door of their cycler after ending their pd treatment.The patient reported receiving an air detected in cassette alarm during fill 1 of treatment and the treatment was cancelled.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The patient confirmed that the solution did get into the cycler.The patient was advised to discontinue the use of their cycler and follow up with their peritoneal dialysis nurse (pdrn).A new cycler was issued to the patient.It was reported that an alternate treatment option was available.Upon follow up, the patient stated it is unknown where the fluid leak occurred.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient has received a new cycler which is working well and is continuing peritoneal dialysis therapy with no further issues.The cassette used by the patient is not available for return for physical evaluation by the manufacturer.The cycler was returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the actual device was returned to the manufacturer for physical evaluation.An external visual inspection was performed on the cycler with no physical damage noted.There were no visual indications of dried fluid within the cassette compartment.There were no visual indications of particulates within the cassette area.There were no burrs or sharp edges in cassette area that may have punctured a cassette membrane.An accelerated stress test was performed without any failures or problems.The cycler underwent and passed a system air leak test, valve actuation test, and patient sensor calibration check.An investigation of the cycler mushroom heads verified that the surface conditions and alignments were within specification.An internal visual inspection identified evidence of dried fluid under the pump assembly on the bottom cover.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, there were no malfunctions that could have caused or contributed to the reported event.The cycler performed as designed and an associated cause could not be determined.
 
Event or Problem Description

Brand Name
LIBERTY PDX CYCLER ASSY (NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jason busch
920 winter st
waltham, MA 02451
9043166958
MDR Report Key13021856
Report Number2937457-2021-02462
Device Sequence Number11918721
Product Code FKX
UDI-Device Identifier00840861100989
UDI-Public00840861100989
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number180237
Device Catalogue NumberRTLR180237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER
Patient Age86 YR
Patient SexFemale
Patient Weight44 KG